Pacific Journal of Mathematics

Every stationary polyhedral set in ${\bf R}^n$ is area minimizing under diffeomorphisms.

Jaigyoung Choe

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 439-446.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353152

Mathematical Reviews number (MathSciNet)
MR1432839

Zentralblatt MATH identifier
0865.53010

Subjects
Primary: 49Q05: Minimal surfaces [See also 53A10, 58E12]
Secondary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]

Citation

Choe, Jaigyoung. Every stationary polyhedral set in ${\bf R}^n$ is area minimizing under diffeomorphisms. Pacific J. Math. 175 (1996), no. 2, 439--446. https://projecteuclid.org/euclid.pjm/1102353152


Export citation

References

  • [B] K.Brakke, Minimal cones onhypercubes, J. Geom. Anal., 1 (1991), 329-338.
  • [LM] G.Lawlor and F. Morgan, Pairedcalibrations applied to soapfilms,immisciblefluids, and surfaces or networks minimizing other norms, Pacific J. Math., 166(1994), 55-
  • [S] J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math., 88 (1968), 62-105.
  • [T] J.E.Taylor, TheStructure of singularities in soap-bubble-like and soap-film-like minimal surfaces,Ann. of Math., 103(1976), 489-539.